# SDR 2002FA0001086

- Difficulty date: September 19, 2002
- Submitted: September 19, 2002
- Operation: General aviation
- Aircraft: N492B
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844051
- Aircraft time: 731 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 67201101
- Condition: Frayed
- Location: Te Flaps
- Part time: 731 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AN 'UNUSUAL FEEL TO THE FLAP CONTROL. INVESTIGATION REVEALED THAT THE FLAP EXTENSION CABLE WAS SEVERELY FRAYED. IT WAS REPLACED..
